# SDR REXA2017021200232

- Difficulty date: February 12, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 7,697 hours, 5,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER IS CRACKED BEHIND HANDRAIL RECETACLE. REPAIRED PAX DOOR FWD RISER BEHIND HANDRAIL RECETACLE IAW SRM 52-11-04.
